Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 18, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 11, 2008, 11:44 PM CDT for Atchison County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 11:44 PM CDT (04:44 UTC)
- Expired
- Jun 12, 2008, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Atchison County, MO
The radar
The Omaha radar (KOAX), 122 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1641 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 120447
FFWEAX
MOC005-121030-
/O.NEW.KEAX.FF.W.0018.080612T0444Z-080612T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1144 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATCHISON COUNTY IN NORTHWEST MISSOURI
* UNTIL 530 AM CDT
* AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. HOURLY RAINFALL OF UP TO ONE INCH IS POSSIBLE
WITH THESE STORMS.
* THE SOIL ALREADY IS SATURATED FROM RECENT RAINFALL...THUS
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING
TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TARKIO...FAIRFAX AND ROCKPORT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN
LAT...LON 4059 9523 4048 9522 4047 9519 4028 9519
4026 9555 4029 9559 4031 9564 4039 9564
4049 9571 4051 9569 4052 9573 4059 9578
$$
SF1 follow-up statement
000
WGUS73 KEAX 121031
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
527 AM CDT THU JUN 12 2008
MOC005-121042-
/O.EXP.KEAX.FF.W.0018.000000T0000Z-080612T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON MO-
527 AM CDT THU JUN 12 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ATCHISON COUNTY
WILL BE ALLOWED TO EXPIRE AT 530 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED
AREA...HOWEVER STREAMS...CREEKS...AND RIVERS CONTINUE TO FLOW AT OR
ABOVE BANKFULL. STANDING WATER WILL BE COMMON IN AREA FIELDS AND
OVER RURAL ROADS THROUGHOUT THE WARNED AREA THIS MORNING. AN AREAL
FLOOD WARNING CONTINUES FOR THE AREA...AS MANY ROADS REMAIN CLOSED
DUE TO FLOODING FROM RIVERS THROUGHOUT THE COUNTY. IF FLOODING HAS
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 4059 9523 4048 9522 4047 9519 4028 9519
4026 9555 4029 9559 4031 9564 4039 9564
4049 9571 4051 9569 4052 9573 4059 9578
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 9:10 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 11, 9:10 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT WED JUN 11 2008
.UPDATE...
...MESOSCALE UPDATE...
DISCRETE SUPERCELLS ACROSS WEST CENTRAL IOWA AND SOUTHEAST NEBRASKA
ARE BEGINNING TO ORGANIZE INTO A LINE...ACROSS IOWA AND NEBRASKA.
LEADING EDGE OF LINE WILL MOVE INTO EXTREME NORTHWEST PART OF CWA
BETWEEN 22 AND 23Z. LINE WILL BE SLOW TO TRACK ACROSS NORTHWEST
MISSOURI...GIVEN NEARLY UNIDIRECTIONAL FLOW INHIBITING COLD POOL
DEVELOPMENT IN LEE OF LINE. SLOW MOVEMENT AND TRAINING...WILL LEAD
TO INCREASED FLASH FLOOD THREAT AS THE NIGHT PROGRESSES. ANOTHER
CLUSTER OF SUPERCELL STORMS LOCATED ACROSS NORTH CENTRAL KANSAS IS
TAKING ON HP CHARACTERISTICS...AND CURRENT RADAR TRENDS SEEM TO
SUGGEST THAT LEADING STORMS MAY MERGE AND EVOLVE INTO A BOWING
SEGMENT. IF THE BOW DOES INDEED EVOLVE...LLJ WILL HELP SUSTAIN
SYSTEM AND ANTICIPATE THE BOW TO TRACK EASTWARD INTO EAST CENTRAL
KANSAS AND WEST CENTRAL MISSOURI BY 08-10Z...WHICH COULD IMPACT THE
METRO AREA.
SF
.DISCUSSION...
/432 PM CDT WED JUN 11 2008/
ANTECEDENT RAINS AND SYNOPTIC PATTERN SETTING UP FOR A COUPLE ROUNDS
OF POTENTIALLY VERY HEAVY RAINS...PLUS SEVERE THREAT THIS EVENING
FOR FAR NORTHWEST MO AND NORTHEAST KS AND A LESSER THREAT TOMORROW
AFTERNOON/EVENING FOR THE SOUTHEASTERN 2/3 OF THE CWA. LARGE UPPER
TROUGH GRADUALLY MAKING ITS WAY TOWARDS THE NORTHERN AND CENTRAL
PLAINS WHILE AN ASSOCIATED COLD FRONT BECOMES THE FOCI FOR REPEATED
ROUNDS OF STRONG/SEVERE CONVECTION.
A NEGATIVELY TILTED 700MB SHORTWAVE IS PROGGED TO EJECT NORTHEAST
INTO THE CENTRAL PLAINS THIS AFTERNOON AND COMBINE WITH A 40-50KT
SOUTHERLY LOW LEVEL JET IMPINGING UPON THE COLD FRONT TO INITIATE
RAPID CONVECTIVE DEVELOPMENT. ACTIVITY WILL DEVELOP OVER EXTREME
EASTERN NE/WESTERN IA AND BUILD BACK TO THE SOUTHWEST ALONG THE
FRONT...EVENTUALLY ORGANIZING INTO A LINEAR MCS WHICH WILL MOVE INTO
FAR NORTHWEST MO THIS EVENING. LARGE HAIL...DAMAGING WINDS AND VERY
HEAVY RAINFALL ARE MOST LIKELY. GIVEN THE HIGH PWS AND POTENTIAL FOR
TRAINING EFFECT HAVE EXPANDED THE ORIGINAL FLASH FLOOD WATCH FURTHER
EAST AND SOUTH AS IT WONT TAKE MUCH ADDITIONAL RAINFALL TO LEAD TO
FLASH FLOODING.
THURSDAY WILL BE PROBLEMATIC DUE TO UNCERTAINTY AS TO WHERE ANY
OUTFLOW BOUNDARIES END UP AND HOW CHAOTIC THE LOW LEVEL WIND FIELDS
ARE LIKELY TO BE. AIRMASS OVER NORTHERN MO WILL LIKELY BE WORKED
OVER SO SEVERE AND HEAVY RAIN THREATS WILL BE ALMOST NIL. EXPECT ANY
ONGOING CONVECTION THURSDAY MORNING TO GRADUALLY WEAKEN BUT NAM
700MB VORTICITY PATTERN HINTS AT REDEVELOPMENT BY LATE MORNING/EARLY
AFTERNOON NEAR A KC TO IRK LINE AND WITHIN THE UNCAPPED AIRMASS.
DEGREE OF INSTABILITY WILL BE IN QUESTION ALL DAY SO SEVERE THREAT
WILL LIKELY BE MUTED TILL VERY LATE AFTERNOON...AND THAT WILL BE
CONDITIONAL UPON GETTING ENOUGH SURFACE HEATING. MAX TEMPERATURES
WILL BE HAMPERED DUE TO THE EXPECTED CONSIDERABLE CLOUD COVER AND
CURRENT FORECAST IS ON THE OPTIMISTIC END OF GETTING ENOUGH SUN TO
REACH 80 OR HIGHER.
ALTHOUGH THE EXACT PLACEMENT OF THE CONVERGENT BOUNDARY FOR THURSDAY
NIGHT AND FRIDAY IS UNCERTAIN THE MODELS ALL POINT TO THE SOUTHERLY
LOW LEVEL JET STRENGTHENING OVER THE SOUTHERN PLAINS THURSDAY
EVENING RESULTING IN A RAPID INCREASE IN ISENTROPIC LIFT OVER THE
FRONTAL BOUNDARY FROM KS THROUGH MO. THERE ARE ENOUGH SIGNALS TO
START THINKING THAT FLASH FLOODING COULD BECOME A PROBLEM THURSDAY
EVENING THROUGH FRIDAY MORNING FOR AREAS SOUTH OF THE MO RIVER. THUS
HAVE BEEFED UP POPS AND QPF FOR THIS AREA.
MJ
MEDIUM RANGE (SATURDAY-WEDNESDAY)...
THE PREVAILING PATTERN FOR THE WEEKEND AND THROUGH THE FIRST HALF OF
NEXT WORK WEEK WILL BE DOMINATED BY AN UPPER LEVEL LOW THAT WILL BE
SLOWLY SPINNING ITS WAY EAST ACROSS SOUTHERN CANADA. THIS WILL
INDUCE A NORTHWEST FLOW ACROSS THE FORECAST AREA FOR THE WEEKEND AND
NEXT WEEK AS AN AMPLIFYING RIDGE TO BEGINS TO BUILD ACROSS THE
WESTERN CONUS. THIS BUILDING RIDGE WILL ALLOW TEMPERATURES TO SPREAD
THROUGH THE 80S ACROSS THE FORECAST REGION THROUGH THE WEEKEND.
AT THE TAIL END OF THE WEEKEND THE MID RANGE MODEL SOLUTIONS FROM
BOTH THE GFS AND ECMWF ARE POINTING AT A SHORTWAVE MOVING THROUGH
THAT WILL PUSH A FRONTAL BOUNDARY SOUTH INTO MISSOURI SUNDAY
AFTERNOON AND NIGHT. ECMWF IS MORE AGGRESSIVE WITH THE FRONTS
PROGRESS ACROSS THE REGION COMPARED TO THE GFS. HOWEVER...THE GFS IS
THE PREFERRED MODEL AT THIS TIME AS THE TROUGH AXIS STRETCHING SOUTH
FORM CANADA WILL BE TO OUR EAST...SPEAKING MORE TO A BACK DOOR FRONT
WITH SLOWER PROGRESS TO THE SOUTH. MOISTURE RETURN WILL BE A KEY
POINT OF CONTENTION AS THE FRONT THAT PUSHES SOUTH FRIDAY WILL TAKE
WITH SOME OF THE AVAILABLE MOISTURE. HOWEVER...AT THIS TIME IT DOES
LOOK POSSIBLE THAT THE RETURNING SOUTHWEST FLOW SUNDAY ABOVE THE
INTRUDING FRONT COULD ADVECT IN ENOUGH MOISTURE TO MAKE
THUNDERSTORMS POSSIBLE. HAVE PUT A CHANCE OF THUNDERSTORMS IN FOR
MUCH OF THE FORECAST AREA FOR SUNDAY NIGHT AS A RESULT. TIMING WILL
BE AN EVOLVING ISSUE OVER THE UPCOMING DAYS...SO THE START AND STOP
OF THE FORECAST THUNDERSTORM ACTIVITY COULD MOVE INTO THE DAY SUNDAY
OR BE DELAYED INTO MONDAY.
OTHERWISE...HAVE KEPT TEMPERATURES AT OR JUST BELOW NORMAL FOR
MONDAY THROUGH WEDNESDAY AS THE PREVAILING FLOW STILL LOOKS TO BE
FROM THE NORTHWEST...KEEPING A SLIGHTLY COOLER NORTHERN PLAINS
AIRMASS IN PLACE ACROSS THE LOWER MISSOURI RIVER VALLEY.
CUTTER
&&
.AVIATION...
FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED UNTIL 05Z FOR STJ AND 07Z
FOR MCI/MKC. LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
MOVE INTO ALL 3 TERMINALS...PRODUCING MODERATE INTENSITY RAINS
AND LOWER VISIBILITIES. CEILINGS WILL LIKELY DROP TO MVFR RANGE BY
THE 07Z-09Z TIME FRAME WITH ONGOING CONVECTION. LINE SHOULD CLEAR ALL
THREE TERMINAL SITES BY 11Z...THOUGH THE SHOWERS WILL LINGER THROUGH
MID MORNING. EXPECT CIGS TO IMPROVE TO VFR AT MCI AND MKC BY
15ZZ...BUT MVFR CIGS MAY LINGER THROUGOUT THE DAY AT STJ.
SF
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO 7 AM THURSDAY FOR
MOZ001-MOZ002-MOZ003-MOZ004-MOZ011-MOZ012.
KS...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO 7 AM THURSDAY FOR
KSZ102.Hazardous weather outlook, Jun 11, 8:30 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 830 PM CDT WED JUN 11 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-130130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 830 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS STRETCHES FROM WEST CENTRAL IOWA INTO CENTRAL KANSAS...AND THE LINE IS EXPECTED TO MOVE INTO FAR NORTHWEST MISSOURI LATE THIS EVENING...LIKELY BEFORE THE MIDNIGHT HOUR. THUNDERSTORMS ALONG THIS LINE HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. INITIALLY...THE GREATEST RISK FOR SEVERE WEATHER WOULD LIE GENERALLY NORTH OF A LINE FROM WHITE CLOUD KANSAS TO GRANT CITY MISSOURI...WITH THE THREAT SPREADING AS FAR SOUTH AS AN OSAWATOMIE KANSAS TO LANCASTER MISSOURI LINE BY SUNRISE THURSDAY AS THE LINE OF STORMS DEVELOP INTO AN ORGANIZED COMPLEX OF THUNDERSTORMS. AS THE NIGHT PROGRESSES...THE THREAT OF SEVERE WEATHER WILL DIMINISH...BUT THE THREAT FOR EXCESSIVE RAIN AND FLASH FLOODING WILL INCREASE. RAINFALL ACCUMULATIONS BETWEEN ONE AND TWO INCHES ARE POSSIBLE NORTH OF A LINE FROM OREGON TO ALBANY TO MERCER OVERNIGHT...WHICH MAY LEAD TO FLASH FLOODING AS WELL AS RENEWED FLOODING OF AREA RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT THAT HAS FOCUSED THUNDERSTORM DEVELOPMENT TONIGHT WILL SLIDE SOUTHEAST INTO NORTHEAST AND WEST CENTRAL MISSOURI BY THURSDAY AFTERNOON. SCATTERED BUT WEAKENING THUNDERSTORMS WILL BE POSSIBLE DURING THE MORNING HOURS AHEAD OF THIS FRONT. THIS FRONT WILL HELP FOCUS RENEWED THUNDERSTORM DEVELOPMENT THURSDAY AFTERNOON...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. THE MOST SUSCEPTIBLE LOCATIONS WOULD BE ALONG AND SOUTH OF A LINE FROM LEAVENWORTH KANSAS TO LANCASTER. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH ANY OF THESE THUNDERSTORMS. AREAS SOUTH OF THE MISSOURI RIVER CURRENTLY APPEAR TO HAVE THE GREATEST RISK FOR EXCESSIVE RAINFALL FROM THURSDAY NIGHT THROUGH FRIDAY MORNING THAT COULD POSSIBLY LEAD TO FLOODING. THUNDERSTORMS ARE ALSO POSSIBLE OVER THE ENTIRE REGION ON SUNDAY. HOWEVER...IT IS TOO EARLY TO DETERMINE WHETHER OR NOT SEVERE WEATHER WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NECESSARY LATE THIS EVENING ACROSS FAR NORTHWEST MISSOURI. SPOTTERS MAY BE NEEDED THURSDAY AFTERNOON AND EVENING ACROSS MUCH OF THE OUTLOOK AREA. IN ADDITION...DUE TO THE THREAT OF HEAVY RAINFALL THROUGH FRIDAY EMERGENCY MANAGERS...LAW ENFORCEMENT PERSONNEL AND SPOTTERS ARE HIGHLY ENCOURAGES TO RELAY RAINFALL AMOUNTS AND ANY REPORTS OF HIGH WATER TO THE NATIONAL WEATHER SERVICE. SF
In the hours before
Local storm report, Jun 11, 11:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FUNNEL CLOUD 1 SW WATSON 40.47N 95.64W
06/11/2008 ATCHISON MO PUBLIC
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:57 PM CDT | Areal Flood Warning | EAX | Platte | 24 hr |
| Jun 11, 9:42 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 62 hr |
| Jun 11, 9:42 PM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 48 hr |
| Jun 11, 10:43 PM CDT | Tornado Warning | EAX | Atchison | 32 min |
| Jun 11, 11:11 PM CDT | Tornado Warning | EAX | Atchison | 19 min |
| Jun 12, 2:38 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more | 7 hr |
| Jun 12, 7:10 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Harrison, Nodaway and 1 more | 8 hr |
| Jun 12, 9:48 AM CDT | Areal Flood Warning | EAX | Platte | 4 hr |
| Jun 12, 11:55 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 56 hr |
| Jun 12, 2:55 PM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Harrison, Nodaway and 1 more | 24 hr |
| Jun 12, 3:48 PM CDT | Flash Flood Watch | EAX | Adair, Bates, Caldwell, Carroll, Cass, Chariton and 21 more | 13 hr |
| Jun 12, 3:50 PM CDT | Tornado Warning | EAX | Sullivan | 25 min |
| Jun 12, 3:53 PM CDT | Tornado Warning | EAX | Daviess, Grundy | 37 min |
| Jun 12, 3:58 PM CDT | Tornado Warning | EAX | Putnam | 32 min |
| Jun 12, 4:20 PM CDT | Tornado Warning | EAX | Grundy, Sullivan | 40 min |
| Jun 12, 4:21 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 12, 4:21 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 6 days |
| Jun 12, 4:22 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 38 min |
| Jun 12, 4:24 PM CDT | Areal Flood Advisory | EAX | Grundy, Mercer, Putnam, Schuyler, Sullivan | 3 hr |
| Jun 12, 4:26 PM CDT | Tornado Warning | EAX | Putnam, Schuyler | 34 min |
| Jun 12, 4:51 PM CDT | Tornado Warning | EAX | Sullivan | 24 min |
| Jun 12, 5:07 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 60 hr |
| Jun 12, 5:10 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 35 min |
| Jun 12, 5:15 PM CDT | Tornado Warning | EAX | Adair, Putnam, Sullivan | 19 min |
| Jun 12, 5:26 PM CDT | Tornado Warning | EAX | Schuyler | 34 min |
| Jun 12, 5:31 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 32 min |
| Jun 12, 6:41 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 49 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.